Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Less semen during ejaculation, stressed work place. Advised fertile-M, Maxoza powder. Any help ?

i am lawyer having age of 34 years and working under high mental pressure. During sexual inetrcourse i am ejecting very less quantity of semen . as my working time is morning 8 to evening 9 and plus daily travelling pluse i am meeting to my family once in a month as she is working at other location. doctors suggest me to take fertile-M and Maxoza powder. do you think that it will help me to become father?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You are working under stress.and away from your wife and having sex once in a month . The psychological stress is one of the main reasons for the semen volume to be less ./However you get your semen analysis done .This will help you in finding the real volume of the semen and quantity and quality of the sperms.There is no point in taking any drugs unless you investigated thoroughly. . Once you get the reports consult some Urologist for proper assessment and treatment.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor